# SDR DALA2018010500106

- Difficulty date: December 28, 2017
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 54,357 hours, 30,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT OVER WING EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK B5-241 IAW MM.  OPS CHECKED GOOD.
